Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of lipitor oral.

Overall User Ratings

911 Total User Reviews

User Reviews

1-5 of 455 Next»
Condition: High Cholesterol
8/22/2014 2:33:24 AM

Reviewer: Liz, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I was on 20 mg for 3 months. During that time I experienced mental confusion, disorientation, crushing fatigue and gained 13 pounds. Fortunately, I didn't experience any muscle problems, but was so exhausted all the time I stopped going to the gym 6 times a week. At best I could manage 2 trips per week. About 4 days after stopping taking the drug the fatigue went away and about 10 days af ... Show Full Comment

Condition: High Cholesterol
8/11/2014 8:36:27 AM

Reviewer: CRJ68, 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I started taking this drug in December 2013. It took it for 4 months before experiencing hip pain so severe that I couldn't work out at the gym for a month. At the time, I didn't realize the pain was due to the Lipitor. By accident, I didn't take the Lipitor for a couple days and my hips felt much better. I've been off the Lipitor for 2 months and my hips feel 95% better. I told my ... Show Full Comment

Condition: High Cholesterol
8/8/2014 4:05:02 PM

Reviewer: cgravy, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Since I have been taking Lipitor I cannot sleep at night because my muscles in my legs ache constantly. I have frequent headaches, which was not usual. Totally tired to the point that it makes me feel nauseous. I also think it was starting to affect my memory/reasoning. And, I have only been taking it for about 6 weeks. I stopped taking it and will be anxious to see if the symptoms stop.

Condition: High Cholesterol
8/7/2014 12:14:40 PM

Reviewer: 65-74 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I took this drug for 25 yrs. and developed muscle aches, kidney problems, oxygen problems, itch, rash, carotid artery damage, peripheral neuropathy. DO NOT TAKE ANY STATINS OR ZETIA (same side effects).

Condition: High Cholesterol
8/4/2014 8:20:03 PM

Reviewer: 65-74 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I am taking 10 mg of lipitor and it is causing stomach upset and loose bowels. Is there something I can take with it that might provent it from happening.

1-5 of 455 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Woman sitting in front of UV lights
Is yours working?
Healthy breakfast
What are you eating?
Young man exercising on bike
How not to get sick at the gym.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
Woman scrutinizing nose in mirror
Tips that work.
close up of leg with psoriasis rash
Know what to look for.
Woman sitting with child
Do you know the symptoms?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.